# SDR I5PA2021120968801

- Difficulty date: December 9, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 98,303 hours, 25,268 cycles
- Engine: Pwa PW2037
- Engine time: 67,602 hours, 21,712 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: None
- Part number: 2790583
- Part serial: 0121
- Condition: Unserviceable
- Location: R Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R BLEED OFF DURING CLIMB AFTER ENG ICE ON.
CORRECTIVE ACTION: REMOVED AND REPLACED #2 ENGINE INLET THERMAL ANTI-ICE VALVE AS PER AMM 30-21-03. OPERATIONAL TEST NORMAL.
